Existence and uniqueness of nonlinear realizations
Analyse des systèmes, Astérisque no. 75-76  (1980), p. 141-147
@incollection{AST_1980__75-76__141_0,
     author = {Jakubczyk, Bronislaw},
     title = {Existence and uniqueness of nonlinear realizations},
     booktitle = {Analyse des syst\`emes},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {75-76},
     year = {1980},
     pages = {141-147},
     zbl = {0459.93018},
     mrnumber = {581711},
     language = {en},
     url = {http://www.numdam.org/item/AST_1980__75-76__141_0}
}
Jakubczyk, Bronislaw. Existence and uniqueness of nonlinear realizations, in Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 141-147. http://www.numdam.org/item/AST_1980__75-76__141_0/

[1] R. W. Brockett.- Volterra series and geometric control theory. Automatica 12 (1976), 167-176. | Article | MR 398607 | Zbl 0342.93027

[2] P. Crouch. - Realizations of stationary finite Volterra series. These proceedings.

[3] P. D’Alessandro, A. Isidori, A. Ruberti. - Realization and structure theory of bilinear dynamical systems. SIAM J. Control, Vol.12, n°3 (1974). | Article | MR 424307 | Zbl 0254.93008

[4] R. Hermann, A. J. Krener.- Nonlinear controllability and observability. IEEE Trans. Automatic Control, Vol.22, n°5 (1977). | Article | MR 476017 | Zbl 0396.93015

[5] B. Jakubczyk. - Existence and uniqueness of realizations of nonlinear systems. Preprint, Warszawa 1978. | MR 581711 | Zbl 0447.93012

[6] R. E. Kalman, P. L. Falb, M. A. Arbib. - Topics in Mathematical System Theory. New-York 1969. | MR 255260 | Zbl 0231.49001

[7] C. Lobry.- Dynamical polysystems and control theory. In "Geometric methods", Proc. Conf. London 1973. | Zbl 0279.93012

[8] H. J. Sussmann.- Minimal realizations of nonlinear systems. In "Geometric methods", Proc. Conf. London 1973. | Zbl 0291.93007

[9] H. J. Sussmann. - Orbits of families of vector fields and integrability of distributions. Trans. Am. Math. Soc. 180 (1973), 171-188. | Article | MR 321133 | Zbl 0274.58002

[10] H. J. Sussmann. - Existence and uniqueness of minimal realizations of nonlinear systems. Math. Syst. Theory 10 (1977), 263-284. | Article | MR 437158 | Zbl 0354.93017

[11] H. J. Sussmann. - A generalization of closed subgroup theorem to quotients of arbitrary manifolds. J. Diff. Geom. 10 (1975), 151-166. | Article | MR 426015 | Zbl 0342.58004